Solution of a problem of Leon Henkin

Journal of Symbolic Logic 20 (2):115-118 (1955)
Abstract This article has no associated abstract. (fix it)
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.2307/2266895
Options
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index
 
Download options
PhilPapers Archive


Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 23,280
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

View all 31 citations / Add more citations

Similar books and articles
Leon Henkin (1996). The Discovery of My Completeness Proofs. Bulletin of Symbolic Logic 2 (2):127-158.
Leon Henkin (1956). Two Concepts From the Theory of Models. Journal of Symbolic Logic 21 (1):28-32.
Leon Henkin (1949). Fragments of the Propositional Calculus. Journal of Symbolic Logic 14 (1):42-48.
Leon Henkin (1950). Completeness in the Theory of Types. Journal of Symbolic Logic 15 (2):81-91.
Leon Henkin (1963). A Theory of Propositional Types. Fundamenta Mathematicae 52:323-334.
Leon Henkin (1953). Some Notes on Nominalism. Journal of Symbolic Logic 18 (1):19-29.
Leon Henkin (1964). A Letter to Reviewer. Philosophia Mathematica (2):118-119.
Robert M. Solovay (1985). Explicit Henkin Sentences. Journal of Symbolic Logic 50 (1):91-93.

Monthly downloads

Added to index

2009-01-28

Total downloads

36 ( #131,604 of 1,932,507 )

Recent downloads (6 months)

1 ( #456,270 of 1,932,507 )

How can I increase my downloads?

My notes
Sign in to use this feature


Discussion
Start a new thread
Order:
There  are no threads in this forum
Nothing in this forum yet.